# SDR CALA0300518

- Difficulty date: September 9, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 18,597 hours, 2,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM FORWARD INTERCOSTALS CRACKED AT BS 246. THE CRACKS WERE LOCATED AT HOLES IN INTERCOSTAL AT LBL 26.06, LBL 7.88, AND RBL 25.09. THE CRACK LENGTHS WERE NOT IDENTIFIED.
